DSpace
 

DSpace at IIT Bombay >
IITB Publications >
Article >

Please use this identifier to cite or link to this item: http://dspace.library.iitb.ac.in/jspui/handle/100/13837

Title: Distributed-order fractional diffusions on bounded domains
Authors: MEERSCHAERT, MM
NANE, E
VELLAISAMY, P
Keywords: TIME RANDOM-WALKS
ULTRASLOW DIFFUSION
BROWNIAN-MOTION
CAUCHY-PROBLEMS
EQUATION
Issue Date: 2011
Publisher: ACADEMIC PRESS INC ELSEVIER SCIENCE
Citation: JOURNAL OF MATHEMATICAL ANALYSIS AND APPLICATIONS,379(1)216-228
Abstract: Fractional derivatives can be used to model time delays in a diffusion process. When the order of the fractional derivative is distributed over the unit interval, it is useful for modeling a mixture of delay sources. This paper provides explicit strong solutions and stochastic analogues for distributed-order time-fractional diffusion equations on bounded domains, with Dirichlet boundary conditions. Published by Elsevier Inc.
URI: http://dx.doi.org/10.1016/j.jmaa.2010.12.056
http://dspace.library.iitb.ac.in/jspui/handle/100/13837
ISSN: 0022-247X
Appears in Collections:Article

Files in This Item:

There are no files associated with this item.

View Statistics

Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.

 

Valid XHTML 1.0! DSpace Software Copyright © 2002-2010  Duraspace - Feedback